So well, I have seen it being recommended to start a new thread when going into recovery so that’s what I am doing. first of all, hello to everybody. As you can see, it is benzo withdrawal time and I am, of course, afraid. I wanted to write this in hope that I am going to get some help. I also must mention here that as each day passes I see and I truly realize more and more what a true miracle it is that I am still alive.
While mixing some pretty large dosages of benzodiazepines, barbiturates as well as morphine I do understand that this is the most lethal drug cocktail that I have ever used and I think that it’s one of the most lethal drug cocktail that you can do. I must admit that I took it due to the fact that I am an addict and I have discovered the online pharmacies world and from the first day of it I was just not able to get enough down my throat. And I have been feeling normal and it overall started to become a normal thing for me to wake up every single morning with my face down on my laptop or something like this, in some strange position with the place I was in a complete disarray… with my body in bruises and I was sometimes even bleeding.
Then later, after some time has passed, I would discover that I had ordered some other batch of something or other. The one that I loved the me was soma and I was just not able to get enough of it, I couldn’t just get tired of it…. and carispodol as well and then later mixed with nitrazepam, Xanax as well as triazolam (Midazolam) and also all of the white snorting my prescription of morphine tablets which I have started to take more and more of it until I have reached a dosage up to like 250 to 300 mg of it per day and due to the fact that I’ve been doing it as a daily routine, I didn’t eat, therefore, of course, problems started as my kidneys and my liver were starting to fail by the, which was expectable I guess. I have got a little bit bitter twice and after that I have relapsed even worse than previously and so the doctor gave me pretty much whatever I have been asking for. Well, I seem to get into these all these sick female doctor and patient relationships. No I mean… seriously… this is the third time when this is happening to me and they are always women and in addition to that I end up seeing them every single week and that is why I get to know them really well and so, since I am being an addicted person, I have to admit that I am already an professional manipulator and also gotta admin I’m a complete liar. The last time the doctor (and all 3 of them in their 30s) have eventually turned around to me and they were telling me… ‘ I am not your….’ And then she just couldn’t be able to utter the word ‘dealer’. She shipped me off to psych ward where I have wandered about in a benzo and methadone haze for around 3 weeks or so before they let me to go out and after that, I have had to taper down the valium I had by picking up daily dosages and so I succeeded to drop from 30 mg to 5 mg in approximately one month or so as much as I think.
And now, this is a problem IMO because this time I have been using some much more higher dosages, however been using them for a shorter period of time than this. as much as I can remember it was 6 months I guess. On the last 3 weeks of this I have been popping Xanax and sleepers as well as barbs and it has gotten me through the detox without having to use methadone or subutex (even worse). We then looked at those amounts that I have been using and so I started on 60 mg exactly 2 weeks ago now. so well… my body was not able to handle the 40 mg and not to mention the 60 mg and so it has made my depression be even more unbearable than it already was. And so I have then changed my medication to the Lorazepam, been using anywhere around 3 to 5 mg per day and the depression has got a lot much more better, however then later it turned to be a problem because when I have told my AA sponsor he went completely mad about this and, he has been telling me that it has been waay way too potent medication and also too short acting and this is why this is a drug that has been completely unsuitable for a benzo taper down. and therefore, of course, I did agreed to go back on the blue meanies.
So well, now, I have taken 10 mg this morning and I am just about to use another 10 mg tonight and planning to add some zopiclone to it in case I am going to find impossible to sleep. In addition to this I must admit the fact that I have taken 1.5 mg of lorazepam some hours ago today… I really was trying not to but my heart has feeling as if it would have been going to explode. I have been hitting the meetings hard. There is just no better place for me and soaking up that energy of those people who have done it is just wonderful! I just need to keep busy… I’m always trying to be around of some people… I am always trying to do a lot of exercising (or at least everything that I am able to do) and I’m also trying to eat healthier. I am now coming down 5 mg every 4 days, or at least that’s my plan of what I have to do. I do realize that this is going to be a really hard task, however I really think that this is going to be possible to do. I have already done it 3 times in the past and the second time it has been 3 and a half years ago. There have been some night terrors and shaking and the most intense anxiety feeling that I have ever had (in fact, I think that the fear and the pain that I have had when I was the age 11 it has been even worse, but at very least, I do know the reason why this has been occurring to me at all).
Also can mention here that I have already done the ashton manual taper method in the past and drawn it out over months and as I have said, I have done it within approximately a month or so and both were pretty much exactly the same, at least for me. but I need to feel again… I am currently ok… and I know that it is going to be ok. I’ve just got to feel the spirit without and within, to take the full blown responsibility for my illness and issues and to turn my attention outwards towards other people. Not sure here, but I think that I have already been trying a little bit too hard as I have already been played 2 times by some supposedly clean addicts out there who I pick up and we are driving some miles away to a meeting and they just hop out to score and then later they wait for me after the meeting is over. Well, I am not being resentful, or at least I’m trying not to, those people are ill and they need help, I realize, however I just cannot be around the people who are like this. I just know that I need some positive and healthy recovering addicted people and alcoholics in order to gently guide me back into clean, into health and good way of living so I can feel love and pain and cope as I have been doing for a lot of years. I just do not need those people around me who are dragging me down into the hole that seemingly I can’t get out.
Now I do realize it very and very well that one of my biggest mistake has been that I ran away from my feelings (and generally I start understanding that there are a lot of people who do this mistake) and I have been in danger of becoming an automaton and also going through the motions of the life, many people became like that, to my observations… it is important for me to mention that I still have a mother and father and I also have friends and only now I am actually able to feel that I have a heart ache that’s plaguing me from my relationship break up that I have had with a long term partner that I have managed to swerve by working until I have dropped every day.
It is also only now when I am finally realizing that this life it is too short and it is waaaaaay too precious in order to act out on my addictions, however when I am in the madness I am just not able to see it and I have been not able to see it for a long time… I’m also not able to see the damage that I am actually doing to my loved ones and to myself too… I have already been ready to die on that day when I have broken down and the mirror has smashed and then I realized how actually close I came to death and that I am getting closer and closer to it every single night. Luckily… I personally have never injected (I guess that’s going to be already waay to much for me), however I cry each time when I am listening to Bert Jansch’s ‘needle of death’ as I understand his words very and very well… I understand everything that he tries to tells there… when he tries to tell this:
Quote: One grain of pure white snowDissolved in blood spread quickly to your brainIn peace your mind withdrawsYour death's so near your soul can't feel no painYour troubled young life had made you turnto the needle of death
Here is to the hundreds of thousands that have never make it and so they die some sad and all lonely deaths. I am going to be praying tonight that other people out there may be given the grace of a rock bottom so bad that it is literally shaking them awake. Plus to that… I am also going to pray for those ones that I personally knew who has never made it… this is horrible but we all should learn something out of this. God bless you all and RIP to those who went away.